Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Fatigue And White Bumps On The Hands And Legs After Taking Imitrex?

What can cause white bumps on Hands painful rashes on legs nausea and fatigue not cannot vomit at all never have been one to vomit easy and my joints and mostly neck and shoulders hurt had a bad migraine yesterday took imitrex shot still feel like crap
Fri, 14 Sep 2018
Report Abuse
General & Family Physician 's  Response
Hello,

Viral infection may be the cause if this is the white bumps are there on the head, and it is not due to the medicine (Imitrex) but some time migraine itself may be the cause of the symptoms that you have.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Akhtarhusain, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
What Causes Fatigue And White Bumps On The Hands And Legs After Taking Imitrex?

Hello, Viral infection may be the cause if this is the white bumps are there on the head, and it is not due to the medicine (Imitrex) but some time migraine itself may be the cause of the symptoms that you have. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr Akhtarhusain, General & Family Physician